Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 4, Pages 951–954 (Mi smj2795)  

On $\{2,3\}$-groups without elements of order $6$

E. Jabara

Università di Ca'Foscari, Dorsoduro, Venezia, Italy

Abstract: We describe $\{2,3\}$-groups in which the order of a product of every two elements of orders at most $4$ does not exceed $9$ and the centralizer of every involution is a locally cyclic $2$-subgroup. In particular, we will prove that these groups are locally finite.

Keywords: $\{2,3\}$-group, locally finite group.

DOI: https://doi.org/10.17377/smzh.2016.57.416

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:4, 744–746

Bibliographic databases:

UDC: 512.54
Received: 17.08.2015

Citation: E. Jabara, “On $\{2,3\}$-groups without elements of order $6$”, Sibirsk. Mat. Zh., 57:4 (2016), 951–954; Siberian Math. J., 57:4 (2016), 744–746

Citation in format AMSBIB
\Bibitem{Jab16}
\by E.~Jabara
\paper On $\{2,3\}$-groups without elements of order~$6$
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 4
\pages 951--954
\mathnet{http://mi.mathnet.ru/smj2795}
\crossref{https://doi.org/10.17377/smzh.2016.57.416}
\elib{https://elibrary.ru/item.asp?id=27380087}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 4
\pages 744--746
\crossref{https://doi.org/10.1134/S0037446616040169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382146900016}
\elib{https://elibrary.ru/item.asp?id=27012988}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983628313}


Linking options:
  • http://mi.mathnet.ru/eng/smj2795
  • http://mi.mathnet.ru/eng/smj/v57/i4/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:104
    Full text:31
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021